MathSciNet Relay Station
MathSciNet bibliographic data
MR2795406 65R20 (45J05)
Maleknejad, K.; Basirat, B.; Hashemizadeh, E. Hybrid Legendre polynomials and block-pulse functions approach for nonlinear Volterra-Fredholm integro-differential equations. Comput. Math. Appl. 61 (2011), no. 9, 2821–2828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement